# SDR USAA04335

- Difficulty date: April 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 41,294 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND .036 INCH DEEP BY .75 INCH LONG BY .5 INCH WIDE DENT.  INSTALLED DOUBLERS PER SRM 53-00-01.  (M)
